Skip to main content

K-theory, L^2-invariants, manifolds, groups and their interactions

Searching for OpenAIRE data...

Publications

Universal L2-torsion, polytopes and applications to 3-manifolds

Author(s): Stefan Friedl, Wolfgang Lück
Published in: Proceedings of the London Mathematical Society, Issue 114/6, 2017, Page(s) 1114-1151, ISSN 0024-6115
DOI: 10.1112/plms.12035

Assembly maps for topological cyclic homology of group algebras


Published in: ISSN 0075-4102
DOI: 10.1515/crelle-2017-0023

Localization, Whitehead groups and the Atiyah conjecture

Author(s): Wolfgang Lück, Peter Linnell
Published in: Annals of K-Theory, Issue 3/1, 2018, Page(s) 33-53, ISSN 2379-1691
DOI: 10.2140/akt.2018.3.33

Approximately fibering a manifold over an aspherical one

Author(s): Tom Farrell, Wolfgang Lück, Wolfgang Steimle
Published in: Mathematische Annalen, Issue volume 370, 2018, Page(s) 669-726, ISSN 0025-5831

Localization of cofibration categories and groupoid C∗–algebras


Published in: ISSN 1472-2747
DOI: 10.2140/agt.2017.17.3007

On the Relation between K- and L-Theory of $C^*$-Algebras

Author(s): Land, Markus; Nikolaus, Thomas
Published in: Mathematische Annalen, Issue volume 371, 2018, Page(s) 517-563, ISSN 0025-5831

On the Farrell–Jones conjecture for Waldhausen’s A–theory


Published in: ISSN 1465-3060
DOI: 10.2140/gt.2018.22.3321

L2-Euler characteristics and the Thurston norm

Author(s): Stefan Friedl, Wolfgang Lück
Published in: Proceedings of the London Mathematical Society, 2018, ISSN 0024-6115
DOI: 10.1112/plms.12202

Twisting L2-invariants with finite-dimensional representations

Author(s): Wolfgang Lück
Published in: Journal of Topology and Analysis, Issue 10/04, 2018, Page(s) 723-816, ISSN 1793-5253
DOI: 10.1142/S1793525318500279

The $L^2$-torsion function and the Thurston norm of 3-manifolds

Author(s): Stefan Friedl, Wolfgang Lück
Published in: Commentarii Mathematici Helvetici, Issue 94/1, 2019, Page(s) 21-52, ISSN 0010-2571
DOI: 10.4171/cmh/453

The L^2-Alexander torsion is symmetric

Author(s): Dubois, J, and Friedl, S. and Lück, W.
Published in: Algebraic and Geometric Topology, 2015, Page(s) 3599 - 3612, ISSN 1472-2739

Algebraic K-theory of group rings and the cyclotomic trace map

Author(s): Lück, W., Reich, H., Rognes, J., and Varisco, M.
Published in: Advances in Mathematics, Issue volume 304, 2017, Page(s) 930 - 1020, ISSN 0001-8708

Splitting the relative assembly map, nil-terms and involutions

Author(s): Lück, W. and Steimle, W.
Published in: Annals of K-theory, Issue vol 1, 2016, Page(s) 339 - 377, ISSN 2379-1691

The Alexander torsion of 3-manifolds

Author(s): Dubois, J, Friedl, S., and Lück, W.
Published in: Journal of Topology, Issue volume 9, 2016, Page(s) 889 - 926, ISSN 1753-8416

On the stable Cannon Conjecture

Author(s): Steve Ferry, Wolfgang Lück, Shmuel Weinberger
Published in: Journal of Topology, Issue 12/3, 2019, Page(s) 799-832, ISSN 1753-8416
DOI: 10.1112/topo.12099

The Segal conjecture for infinite discrete groups


Published in: ISSN 1472-2747
DOI: 10.2140/agt.2020.20.965

Coarse homology theories and finite decomposition complexity


Published in: ISSN 1472-2747
DOI: 10.2140/agt.2019.19.3033

Assembly Maps

Author(s): Lueck, Wolfgang
Published in: to appear in the macbook of homotopy theory, Issue 3, 2020

Three flavours of twisted knot invariants

Author(s): Dubois, J., Friedl, S., and Lück, W.
Published in: Introduction to modern mathematics Adv. Lect. Math. (ALM), Issue 33, 2015, Page(s) 143-169

Groups and polytopes

Author(s): Friedl, Stefan; Lück, Wolfgang; Tillmann, Stephan
Published in: Proc. Sympos. Pure Math., 102, 2019, Page(s) 57-77